# SDR JJBA20160501001

- Difficulty date: May 1, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8311
- Aircraft serial: 527
- Aircraft time: 33,818 hours, 36,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED TO ARM ON FIRST TRY.  PERFORMED SYS RESET & TESTED SATISFACTORY.
